APAP EXTRA 50 TABLETS - MADE IN POLAND - FREE SHIPPING

(APAP EXTRA)
APAP EXTRA 50 TABLETS - MADE IN POLAND - FREE SHIPPING
Availability: In Stock
USP ZDROWIE Brand: USP ZDROWIE

Product description

Apap Extra is a preparation with analgesic and antipyretic properties. The preparation contains two active substances - paracetamol (Paracetamolum) and caffeine (Coffeinum). The preparation is intended for the temporary relief of pain ailments of various origins, including headache, muscle pain, joint bones, menstrual pain, post-traumatic and postoperative pains or neuralgia. 
Paracetamol has strong analgesic and antipyretic properties. At the same time, the addition of caffeine enhances its analgesic effect. In addition, this ingredient has a moderate stimulating effect on the central nervous system.
Apap Extra are white, oblong, film-coated tablets. Each tablet contains a dose of 500 mg of paracetamol and 65 mg of caffeine. The preparation can be used by adults and children over 12 years of age.

Indications

Pains of various etiology:
  • headache (including migraine),
  • muscles,
  • teeth,
  • neuralgia,
  • menstrual cramps,
  • osteoarticular,
  • postoperative and post-traumatic.
Relieving symptoms of colds and flu, such as:
  • fever,
  • sore throat
  • muscle and bone and joint pain.

Composition

1 tablet contains:
  • active substances: paracetamol 500 mg, caffeine 65 mg
  • excipients: povidone, maize starch, methylcellulose, talc, calcium stearate.
  • tablet coating: hypromellose 5, hypromellose 15, macrogol 3350.

Action

Analgesic, antipyretic.

Dosage

Adults and children over 12 years of age: 1-2 tablets every 4-6 hours (maximum 8 tablets a day).
Food does not reduce preparation absorption.
Method of administration: orally.

Contraindications

  • Allergy to any component of the preparation.
  • Congenital deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase.
  • Alcoholism.
  • Severe liver or kidney failure.
  • Heart arythmia.
  • Treatment with MAO inhibitors, pregnancy, lactation.
  • Bronchial asthma.
  • Overactive thyroid gland.
  • Insomnia.
  • Do not use in children under 12 years of age.

Storage

Store below 25 ° C, out of the sight and reach of children.

Side effects

If the following symptoms occur, do not take this medicine and contact your doctor immediately.
Life-threatening conditions, occurring rarely:
  • skin allergic reactions, i.e.
  • hives
  • rash.
Very rarely:
  • severe skin reactions:
  • rash with pustules all over the body
  • erosions in the mouth, eyes, genitals and skin,
  • bursting huge blisters,
  • exfoliation of large patches of the epidermis, with weakness, fever and joint pain.
Rare (may affect up to 1 in 1,000 people):
  • nausea,
  • vomiting,
  • stomach pain.
Very rare (may affect up to 1 in 10,000 people):
  • thrombocytopenia manifested by bruising and bruising,
  • agranulocytosis (lack of one type of white blood cell making it more prone to infection),
  • dizziness,
  • renal papillary necrosis during long-term use,
  • renal colic.
If a caffeine-containing preparation is administered in the recommended dosage in combination with caffeine contained in food, it is possible to increase the side effects associated with the increase in the total dose of caffeine, such as:
  • Not known (cannot be estimated from the available data):
  • arrhythmia of the heart,
  • insomnia,
  • attention disorders,
  • muscle tremors,
  • irritability,
  • dizziness.

Interactions

Tell the doctor or pharmacist about all the preparations that the patient is taking now or recently, and about the preparations that the patient is planning to take.
The preparation should not be used simultaneously with other preparations  containing paracetamol and caffeine.
In the case of concomitant use of oral antidiabetic preparations , anticoagulants (warfarin, coumarin), rifampicin, antiepileptic preparations , sedatives and hypnotics, MAO inhibitors, zidovudine, sympathomimetic preparations (i.e. decongestants, appetite suppressants and psychostimulants similar to non-stimulants) anti-inflammatory preparations , thyroid hormones, oral contraceptives, cimetidine, chloramphenicol, quinolones and verapamil - consult your doctor before taking this medicine.

Warnings and Precautions

Talk to your doctor or pharmacist before taking APAP Extra.
Due to the risk of overdose, check that other medications are free of paracetamol.
The use of the preparation by people with hepatic insufficiency, alcohol abuse and starvation creates a risk of liver damage.
Use with caution in people with renal failure, bronchial asthma, hyperthyroidism, sleep disorders in the form of insomnia.
Do not drink alcohol while taking this medicine because of the increased risk of liver damage.
The risk of liver damage is particularly high in people who are fasted and drink alcohol regularly.

Pregnancy, breastfeeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Do not use in the first trimester of pregnancy.
In the second and third trimesters, consult your doctor before using the preparation.
Do not use during breastfeeding.
Driving vehicles and operating machinery
It does not affect the ability to drive and use machines.

Tags: APAP

There are no reviews for this product.

Write a review

Buyers Online